# SDR MALA976133

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, UPON SELECTING THE LANDING GEAR HANDLE DOWN, THE HYDRAULIC PUMP RAN AS NORMAL BUT THE GEAR DID NOT CHANGE POSITION.  THE HYDRAULIC CONTROL BREAKER F-7 WAS TRIPPED, WHEN RESET AND PROCEDURE REPEATED IT TRIPPED AGAIN.  WITH BREAKER STILL TRIPPED, GEAR HANDLE WAS SELECTED DOWN THEN BREAKER F-7 WAS CLOSED AND GEAR CAME DOWN NORMALLY AND BREAKER DID NOT TRIP.  MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE.  SECURITY AND OPS CHECKS GOOD.
